# SDR YENA20161011917

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 52,322 hours, 18,218 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EXIT SIGNS IN FORWARD CABIN WERE INOPERATIVE.  MAINTENANCE RESEATED THE BATTERY PACK CONNECTOR.  LIGHTS BECAME OPERATIVE.  OPS CHECKED PASSED IAW AMM 33-51-38.
